# SDR YENA2021042300263

- Difficulty date: April 20, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N570JB
- Make and model: Airbus A320-232
- Aircraft serial: 02099
- Aircraft time: 67,471 hours, 24,088 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Cabin Air Sys
- Condition: Odor
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 928, MCO-SJU. DIRTY SOCK SMELL AFT CABIN APPROX PASSING 10000 FT ON DESCENT ; COMPLIED WITH INFO NOTICE 2017-T015F SEC. B APU PLACED ON MEL 36-12-02A, MX4 UPDATED, PLACARD INSTALLED. MCC NOTIFIED. AICRAFT OK FOR SERVICE. APU BLEED/LOAD CONTROL VALVE SECURED IN THE CLOSED POSITION PER AMM 49-51-00. (SUPPLEMENTAL INFO TO FOLLOW)
